# SDR TRBA2009082SUP

- Difficulty date: September 10, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 29,147 hours, 28,161 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588013
- Part serial: 01172H1404
- Condition: Cracked
- Location: Cockpit
- Part time: 9,077 hours, 8,631 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD CRACKED IN FLIGHT.  REMOVED AND REPLACED LT WINDSHIELD IAW JIC NR 56-11-00-RAI-10000.  PERFORMED PRESSURIZATION TEST AND FOUND SATISFACTORY.
